# SDR DALA2017061604851

- Difficulty date: June 15, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIGHT HAND INNER DORSAL FIN JOINT ANGLE STA 1478-1468.  REPLACED IAW SRM 51-30-05 AND 51-30-02.
